Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ShaneB

Help Needed on the "transition period.."

Recommended Posts

Ok...so as some know, I have recently decided to discontinue the use of Proactiv. Differin gel, taken with an additional black and yellow pill known as "Tetracycline -500mg Capsulezen" will now become my regimen.

But..before I start up on Differin and this Pill....how long should I wait to let my skin readjust?? So far, it has been over one day..probably about one and a half days...since stoping Proactiv...

Is this enough...or should I wait longer???

Thanks in advance. ;)

~Shane~

Link to comment
Share on other sites

shane b that's what i exactly did..............for me it didn't work.

the doctor gave me those two...after i quit proactive...but i didn't seen any results....i don' get any breakouts...but it didn't fix anything i had b4.

Link to comment
Share on other sites

Well...who knows how I'll react to Differin....at the very least I hope to stay the same...and I dont remember Differin making it worse....so...

Its worth a shot...if this doesn't work out, I'll have to find some other method....

Note---I will, though, at least stick with Differin for a month...reason being because I have nothing else...lol. Proactiv was harmful and nearly run dry in supply anyway...Differin is all I got...*shrug*

Heres to the hopes of a better face...hurrah! :pray:

Oh...and nother note--- Unless anyone says anything against this...Im gonna start (taking Dif and pill) tonight...making the waiting period one full day without using anything...I hope thats enough time...

Thanks for the responses. :razz:

Edited by ShaneB
Link to comment
Share on other sites

Dont remember the pill doing that to anyone I know who has taken it....hmmm..

With acne...there are definately certain cures for certain people, that much I KNOW.

Link to comment
Share on other sites

You can rest your skin a couple of days (which you must have already), and get onto the new regimen that you have planned for yourself. In my experience, a regimen is definitely better than no regimen, and acne can come back in full force very quickly if left unchecked.

Link to comment
Share on other sites

I've rested my skin for one day only...not 2 days....but Im afraid to be off of anything...because acne will most assuredly get worse if left unattended to...

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×